# SDR CA150617014

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 3,883 hours
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support
- Part number: 07606861
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ELEVATOR CONTROL MOVEMENT, THE CLEVIS PIN AN21-10, ATTACHED TO THE ARM ASSEMBLY, IS CONTACTING THE SUPPORT ASSEMBLY WEARING A GROOVE IN THE SUPPORT ASSEMBLY.  THIS GROOVE EXTENDS DIRECTLY THROUGH A HOLE IN THE SUPPORT ASSEMBLY CREATING THE POTENTIAL FOR THE CLEVIS TO JAM IN THE HOLE, THEREBY JAMMING THE ELEVATORS.
